# SDR AALA20110314TUL01

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BOTTOM OF SKIN APPROXIMATELY 6 FEET OUTBOARD OF ELEPHANT EAR FAIRING, LEFT HAND INBOARD FLAP.  FABRICATED AND INSTALLED PERMANENT FLUSH REPAIR DOUBLER AND FILLER PER SRM 57-01-00, FIGURE 5 SHEET 2 AND AARD 51-60-00-05 AND SRM 51-30-02, PARAGRAPH 11.
